Alert archive / North Dakota / Red Flag Warnings in 2011
Red Flag Warning 10, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Nov 3, 2011, 3:19 AM MDT for 9 counties in North Dakota. It took effect at Nov 3, 2011, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2011, 3:19 AM MDT (09:19 UTC)
- In effect from
- Nov 3, 2011, 12:00 PM MDT
- Expired
- Nov 3, 2011, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Sioux County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 153 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2582 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
440 WWUS83 KBIS 030919 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 419 AM CDT THU NOV 3 2011 ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR PARTS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... .STRONG SOUTHERLY WINDS OF 25 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO 15 TO 20 PERCENT IN THE AFTERNOON AS TEMPERATURES RISE INTO THE LOW TO MID 50S. THESE CONDITIONS COMBINED WITH DRY VEGETATION IN THE FAR SOUTHWEST AND FAR SOUTH CENTRAL WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPLOSIVE FIRE GROWTH IS LIKELY SHOULD A FIRE IGNITE. NDZ017-018-031030- /O.CAN.KBIS.FW.A.0008.111103T1800Z-111104T0000Z/ MCKENZIE-DUNN- 419 AM CDT THU NOV 3 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR MCKENZIE AND DUNN COUNTIES... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FIRE WEATHER WATCH. STRONGEST WINDS AND LOWEST RELATIVE HUMIDITY VALUES ARE EXPECTED SOUTH OF THESE AREAS. CONDITIONS THIS AFTERNOON ARE EXPECTED TO BE JUST BELOW RED FLAG CRITERIA. $$ NDZ031>033-040>045-031730- /O.UPG.KBIS.FW.A.0008.111103T1800Z-111104T0000Z/ /O.NEW.KBIS.FW.W.0010.111103T1800Z-111104T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 419 AM CDT THU NOV 3 2011 /319 AM MDT THU NOV 3 2011/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHWEST AND FAR SOUTH CENTRAL NORTH DAKOTA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...MOST OF SOUTHWEST AND PARTS OF FAR SOUTH CENTRAL NORTH DAKOTA. COUNTIES ALONG AND SOUTH OF GOLDEN VALLEY TO STARK...TO GRANT AND SIOUX. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AT OR JUST BELOW 20 PERCENT. * TEMPERATURES...IN THE LOW TO MID 50S. * LIGHTNING...NOT EXPECTED. * IMPACTS...EXPLOSIVE FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY GRASSLANDS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JV
3 follow-up statements
287 WWUS83 KBIS 031602 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1102 AM CDT THU NOV 3 2011 ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR PARTS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... .STRONG SOUTHERLY WINDS OF 25 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO 15 TO 20 PERCENT IN THE AFTERNOON AS TEMPERATURES RISE INTO THE LOW TO MID 50S. THESE CONDITIONS COMBINED WITH DRY VEGETATION IN THE FAR SOUTHWEST AND FAR SOUTH CENTRAL WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPLOSIVE FIRE GROWTH IS LIKELY SHOULD A FIRE IGNITE. NDZ031>033-040>045-040000- /O.CON.KBIS.FW.W.0010.111103T1800Z-111104T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 1102 AM CDT THU NOV 3 2011 /1002 AM MDT THU NOV 3 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHWEST AND FAR SOUTH CENTRAL NORTH DAKOTA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * AFFECTED AREA...MOST OF SOUTHWEST AND PARTS OF FAR SOUTH CENTRAL NORTH DAKOTA. COUNTIES ALONG AND SOUTH OF GOLDEN VALLEY TO STARK...TO GRANT AND SIOUX. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AT OR JUST BELOW 20 PERCENT. * TEMPERATURES...IN THE LOW TO MID 50S. * LIGHTNING...NOT EXPECTED. * IMPACTS...EXPLOSIVE FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY GRASSLANDS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
983 WWUS83 KBIS 032007 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 307 PM CDT THU NOV 3 2011 ...RED FLAG WARNING CONTINUES THIS AFTERNOON AND EARLY EVENING FOR PARTS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA FOR WINDS AND LOW RELATIVE HUMIDITY COMBINED WITH DRY VEGETATION. ALSO...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE JAMES RIVER VALLEY OF SOUTH CENTRAL NORTH DAKOTA FRIDAY FOR SIMILAR WEATHER CONDITIONS... .SOUTHERLY WINDS OF 20 TO 25 MPH AND RELATIVE HUMIDITY VALUES AS LOW AS 10 PERCENT COMBINED WITH DRY VEGETATION ARE CREATING CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SOUTHWEST AND FAR SOUTH CENTRAL THURSDAY AFTERNOON. EXPLOSIVE FIRE GROWTH IS LIKELY SHOULD A FIRE IGNITE. THE RED FLAG WARNING CONTINUES UNTIL 7 PM THURSDAY EVENING. ON FRIDAY...STRONG SOUTHERLY WINDS OF 25 TO 30 MPH ARE EXPECTED TO DEVELOP IN THE JAMES RIVER VALLEY. BY FRIDAY AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO 20 TO 30 PERCENT...AS TEMPERATURES RISE INTO THE LOW TO MID 50S. THESE CONDITIONS COMBINED WITH DRY VEGETATION WILL CREATE A POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS IN THE JAMES RIVER VALLEY OF SOUTH CENTRAL NORTH DAKOTA. NDZ031>033-040>045-040000- /O.CON.KBIS.FW.W.0010.000000T0000Z-111104T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 307 PM CDT THU NOV 3 2011 /207 PM MDT THU NOV 3 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHWEST AND FAR SOUTH CENTRAL NORTH DAKOTA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * AFFECTED AREA...MOST OF SOUTHWEST AND PARTS OF FAR SOUTH CENTRAL NORTH DAKOTA. COUNTIES ALONG AND SOUTH OF GOLDEN VALLEY TO STARK...TO GRANT AND SIOUX. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * TEMPERATURES...IN THE MID 50S. * LIGHTNING...NOT EXPECTED. * IMPACTS...EXPLOSIVE FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY GRASSLANDS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NDZ025-037-048-051-040415- /O.NEW.KBIS.FW.A.0009.111104T1700Z-111105T0000Z/ FOSTER-STUTSMAN-LA MOURE-DICKEY- 307 PM CDT THU NOV 3 2011 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY VEGETATION FOR THE SOUTH CENTRAL NORTH DAKOTA...MAINLY THE JAMES RIVER VALLEY REGION. THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS....LOW HUMIDITY AND DRY VEGETATION...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * AFFECTED AREA...SOUTH CENTRAL...MAINLY THE JAMES RIVER VALLEY. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. * TIMING...FRIDAY AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...REACHING INTO THE LOW TO MID 50S. * LIGHTNING...NONE EXPECTED. * IMPACTS...A POTENTIAL FOR EXPLOSIVE FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WAA
932 WWUS83 KBIS 040010 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 710 PM CDT THU NOV 3 2011 ...A FIRE WEATHER WATCH IS IN EFFECT FOR THE JAMES RIVER VALLEY OF SOUTH CENTRAL NORTH DAKOTA FRIDAY FOR WINDS AND LOW RELATIVE HUMIDITY COMBINED WITH DRY VEGETATION... .STRONG SOUTHERLY WINDS OF 25 TO 30 MPH ARE EXPECTED TO DEVELOP IN THE JAMES RIVER VALLEY FRIDAY. BY FRIDAY AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO 20 TO 30 PERCENT...AS TEMPERATURES RISE INTO THE LOW TO MID 50S. THESE CONDITIONS COMBINED WITH DRY VEGETATION WILL CREATE A POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS IN THE JAMES RIVER VALLEY OF SOUTH CENTRAL NORTH DAKOTA. NDZ031>033-040>045-040115- /O.EXP.KBIS.FW.W.0010.000000T0000Z-111104T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 710 PM CDT THU NOV 3 2011 /610 PM MDT THU NOV 3 2011/ ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHWEST AND FAR SOUTH CENTRAL NORTH DAKOTA... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ NDZ025-037-048-051-041100- /O.CON.KBIS.FW.A.0009.111104T1700Z-111105T0000Z/ FOSTER-STUTSMAN-LA MOURE-DICKEY- 710 PM CDT THU NOV 3 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY VEGETATION FOR THE SOUTH CENTRAL NORTH DAKOTA...MAINLY THE JAMES RIVER VALLEY REGION. THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS....LOW HUMIDITY AND DRY VEGETATION...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * AFFECTED AREA...SOUTH CENTRAL...MAINLY THE JAMES RIVER VALLEY. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. * TIMING...FRIDAY AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...REACHING INTO THE LOW TO MID 50S. * LIGHTNING...NONE EXPECTED. * IMPACTS...A POTENTIAL FOR EXPLOSIVE FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Nov 2, 11:53 PM MDT, 3 hours 26 minutes earlier.
Area forecast discussion, Nov 2, 11:53 PM MDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1253 AM CDT THU NOV 3 2011 .UPDATE... NO CHANGES IN ONGOING FORECAST FOR THE REST OF TONIGHT. 06Z TAF ISSUANCE. && .DISCUSSION... SOUTH TO SOUTHWEST WINDS WILL CONTINUE TONIGHT AS SURFACE PRESSURE GRADIENT IS MAINTAINED WITH THE APPROACH OF THE LEE SIDE LOW/TROUGH THAT WILL BRING WARM AND DRY AIR TO THE REGION ON THURSDAY. AT THIS POINT THE FORECAST CONDITIONS FOR THE FIRE WEATHER WATCH ON THURSDAY APPEAR TO BE ON TRACK FOR AN UPGRADE TO A RED FLAG WARNING...AND WILL USE LATEST MODEL DATA FOR DETAILS IN LATER FORECAST ISSUANCE. && .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. CIRRUS DECK OVERSPREADING WESTERN AND CENTRAL NORTH DAKOTA WILL CONTINUE TO PUSH INTO THE EASTERN PORTIONS OF THE STATE BY THE EARLY MORNING HOURS. LIGHT SOUTHWESTERLY WINDS OVERNIGHT WILL BECOME SOUTHERLY BY MID TO LATE MORNING. WIND GUSTS SHOULD INCREASE TO AROUND 25 KNOTS BY THE AFTERNOON HOURS. && .BIS WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR NDZ017-018-031>033-040>045. && SHORT TERM...JV AVIATION...TM
Hazardous weather outlook, Nov 2, 4:40 AM MDT, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 540 AM CDT WED NOV 2 2011 NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-031045- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 540 AM CDT WED NOV 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE THROUGH THE REGION SATURDAY AND SUNDAY. A WINTRY MIX OF PRECIPITATION IS POSSIBLE SATURDAY...BEFORE CHANGING OVER TO ALL SNOW SATURDAY NIGHT AND SUNDAY. A STRONG NORTHWEST WIND IS ALSO EXPECTED TO DEVELOP SATURDAY NIGHT AND SUNDAY. THERE IS POTENTIAL FOR REDUCED VISIBILITY IN BLOWING SNOW...AND DOWNED TREE LIMBS AND POWER LINES DUE TO THE WINDS...THE HEAVY WET NATURE OF THE SNOW...AND LEAVES STILL ON MANY TREES. THERE IS STILL PLENTY OF UNCERTAINTY REGARDING FORECAST DETAILS AND IMPACTS OF THE POTENTIAL STORM...INCLUDING SNOWFALL AMOUNTS AND PLACEMENT...PRECIPITATION TYPE SATURDAY AND SATURDAY NIGHT...AND THE SEVERITY OF THE BLOWING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ031>033-040>045-031045- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 540 AM CDT WED NOV 2 2011 /440 AM MDT WED NOV 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH IS IN EFFECT FOR THURSDAY...DUE TO EXPECTED SOUTH WINDS OF 20 TO 30 MPH COMBINED WITH AFTERNOON RELATIVE HUMIDITY OF 15 TO 20 PERCENT AND DRY GRASSLANDS. THERE IS A POTENTIAL FOR EXPLOSIVE FIRE GROWTH SHOULD A FIRE IGNITE. A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE THROUGH THE REGION SATURDAY AND SUNDAY. A WINTRY MIX OF PRECIPITATION IS POSSIBLE SATURDAY...BEFORE CHANGING OVER TO ALL SNOW SATURDAY NIGHT AND SUNDAY. A STRONG NORTHWEST WIND IS ALSO EXPECTED TO DEVELOP SATURDAY NIGHT AND SUNDAY. THERE IS POTENTIAL FOR REDUCED VISIBILITY IN BLOWING SNOW...AND DOWNED TREE LIMBS AND POWER LINES DUE TO THE WINDS...THE HEAVY WET NATURE OF THE SNOW...AND LEAVES STILL ON MANY TREES. THERE IS STILL PLENTY OF UNCERTAINTY REGARDING FORECAST DETAILS AND IMPACTS OF THE POTENTIAL STORM...INCLUDING SNOWFALL AMOUNTS AND PLACEMENT...PRECIPITATION TYPE SATURDAY AND SATURDAY NIGHT...AND THE SEVERITY OF THE BLOWING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV/RK
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 2:07 PM MDT | Fire Weather Watch | BIS | Dickey, Foster, LaMoure, Stutsman | 13 hr |
| Nov 3, 2:56 PM MDT | Winter Storm Watch | BIS | Billings, Bottineau, Bowman, Burke, Divide, Dunn and 9 more | 37 hr |
Nearby
Red Flag Warnings in North Dakota, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.